The Maximum Efficient Equilibrium Payoff in the Repeated Prisoners' Dilemma
George Mailath,
Ichiro Obara and
Tadashi Sekiguchi
Games and Economic Behavior, 2002, vol. 40, issue 1, 99-122
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (18)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0899-8256(01)90901-7
Full text for ScienceDirect subscribers only
Related works:
Working Paper: The Maximum Efficient Equilibrium Payoff in the Repeated Prisoners' Dilemma 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:40:y:2002:i:1:p:99-122
Access Statistics for this article
Games and Economic Behavior is currently edited by E. Kalai
More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().